MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR
Model Number 10257RD-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by a lawyer, who stated that the end user "went to sit on the unit" and "the seat broke," reportedly causing her to fall "to the floor and hit her bottom," resulting in a fractured pelvis.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
zhongshan city
guangdong, 528414
CH 
MDR Report Key16248705
Report Number2438477-2022-00132
Device Sequence Number20446474
Product Code ITJ
UDI-Device Identifier00822383260204
UDI-Public822383260204
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2023
Report Date (Section F) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257RD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/21/2022
Date Report to Manufacturer02/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA01/26/2023